| Model Number |
00884450026571 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
07/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during an interventional peripheral vascular procedure, the catheter detached within the patient.The physician had successfully acquired retrograde arterial access and negotiated the patient's common iliac bifurcation acquiring the vascular purchase necessary to treat the targeted calcified occlusion.During a catheter exchange attempt within the iliac artery, the 4f catheter tip detached.The physician was able to successfully retrieve the foreign body from the patient.The patient tolerated the procedure well with no additional consequences to report.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.No definitive root cause could be determined however, it is likely that significant force was applied to the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.